Share This Article:

Ideal Convergence in Generalized Topological Molecular Lattices

Abstract Full-Text HTML XML Download Download as PDF (Size:329KB) PP. 653-659
DOI: 10.4236/apm.2015.511059    2,360 Downloads   2,697 Views   Citations

ABSTRACT

The convergence theory of ideals in generalized topological molecular lattices is studied. Some properties of this kind of convergence are investigated. Finally, the relations between convergence theories of both molecular nets and ideals in GTMLs are discussed together with the GT2 separation axiom.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

El-Saady, K. and Al-Nabbat, F. (2015) Ideal Convergence in Generalized Topological Molecular Lattices. Advances in Pure Mathematics, 5, 653-659. doi: 10.4236/apm.2015.511059.

References

[1] Wang, G. -J. (1992) Theory of Topological Molecular Lattices. Fuzzy Sets and Systems, 47, 351-376.
http://dx.doi.org/10.1016/0165-0114(92)90301-J
[2] Chen, S.-L. and Wu, J.-R. (2000) SR-Convergence Theory in Fuzzy Lattices. Information Sciences, 125, 233-247.
http://dx.doi.org/10.1016/S0020-0255(99)00058-4
[3] Chen, Y. (1996) Convergence in Topological Molecular Lattices. Fuzzy Sets and Systems, 84, 97-102.
http://dx.doi.org/10.1016/0165-0114(95)00224-3
[4] Bai, S.-Z. (1997) Q-Convergence of Nets and Weak Separation Axioms in Fuzzy Lattices. Fuzzy Sets and Systems, 88, 379-386.
http://dx.doi.org/10.1016/S0165-0114(96)00085-1
[5] Bai, S.-Z. (1997) Q-Convergence of Ideals in Fuzzy Lattices and Its Applications. Fuzzy Sets and Systems, 92, 357-363.
http://dx.doi.org/10.1016/S0165-0114(96)00174-1
[6] Liu, Y.-M. and Luo, M.-K. (1997) Fuzzy Topology. World Scientific, Singapore City.
[7] Pu, P.-M. and Liu, Y.-M. (1980) Fuzzy Topology. I. Neighborhood Structure of a Fuzzy Point and Moore-Smith Convergence. Journal of Mathematical Analysis and Applications, 76, 571-599.
http://dx.doi.org/10.1016/0022-247X(80)90048-7
[8] El-Saady, K. and Al-Nabbat, F. (2015) Generalized Topological Molecular Lattices. Advances in Pure Mathematics, 5, 552-559.
http://dx.doi.org/10.4236/apm.2015.59051
[9] Yang, Z.-Q. (1986) Ideals in Topological Molecular Lattices. Acta Mathematica Sinica, 29, 276-279.

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.